# SDR FDEA202204201002

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: ACA320917
- Condition: Delaminated
- Location: Zone 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR PANEL #231LF FOUND DELAMINATED AT STATION 675 - 735. DELAMINATED FLOOR PANEL #231LF AT CABIN STATION675 - 735 REMOVED AS PER AMM 53-21-  04. FLOOR PANEL #231LF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.   FLOOR PANEL #231LF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
